# SDR MASA00170

- Difficulty date: December 12, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6202 - FLG-PHX - DURING THE PRE-FLIGHT INSPECTION, THE CREW NOTICED THAT THE EMERGENCY EXIT LIGHTING AT ROW 1 C/D AND FLIGHT ATTENDANT JUMP SEAT WOULD NOT ILLUMINATE.  MAINTENANCE RE-CHARGED THE BATTERIES WITH EXTERNAL POWER.  OPS CHECK GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
